Please use this identifier to cite or link to this item:
Title: Existence of Fixed Points of Asymptotically Generalized Φ-Hemicontractive Mappings in the Intermediate Sense
Authors: Olaleru, J.O
Okeke, G.A
Keywords: Banach spaces
Fixed point
Issue Date: 2013
Publisher: Hikari Ltd
Citation: Applied Mathematical Sciences, 7(98), 4891 - 4898
Abstract: Let E be a real Banach space, C be a nonempty closed convex subset of E and T : C → C be a continuous generalized Φ-pseudocontractive mapping, Xiang [Chang He Xiang, Fixed point theorem for general- ized Φ-pseudocontractive mappings, Nonlinear Analysis 70 (2009) 2277- 2279] proved that T has a unique fixed point in C. It is our purpose in this study to extend the results of Xiang [11] to the class of asymptoti- cally generalized Φ-hemicontractive mappings in the intermediate sense, recently introduced by Okeke, Olaleru and Akewe [6].
Appears in Collections:Staff Publications

Files in This Item:
File Description SizeFormat 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.